# SDR AWXA200300805

- Difficulty date: July 16, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 36,104 hours, 16,025 cycles
- Engine: Iae V2500A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 79830018050
- Part serial: 0011
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 34,782 hours, 15,919 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT PHX EN ROUTE FOR DEN THE CREW PUSHED POWER UP FOR TAKEOFF AND THE NR 2 ENGINE DID NOT RESPOND, POWER REMAINED AT IDLE, REJECTED TAKEOFF.  FLIGHT CREW NOTED THAT THE NR 1 ENGINE DID RESPOND NORMALLY.  APPROXIMATELY 5 MINUTES LATER; RECEIVED ECAM MESSAGE NR 2 ENGINE EPR MODE FAULT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE ELECTRONIC ENGINE CONTROL UNIT (EEC) PER AWA T/C R5M73002.  OPERATIONAL CHECK WAS GOOD.  VENDOR FUNCTIONAL TEST OF EEC S/N 2005-0011 CONFIRMED FAILURE OF UNIT FOR FAILING DISCRETE DRIVER OUTPUT TEST AND OVER CURRENT PROTECTION TEST. TEARDOWN REVEALED THE FLAME SHIELDS AND PB PORT SCREEN WERE DAMAGED BEYOND REPAIR. REPLACED FLAME SHIELDS (P/N'S 809426-1, 808144-1, & 808
